×

zbMATH — the first resource for mathematics

Lateral and Dedekind completions of strongly projectable lattice ordered groups. (English) Zbl 0897.06019
For a lattice-ordered group \(G\), let \(G^L\) be its lateral completion and \(G^D\) its Dedekind completion. S. J. Bernau proved that if \(G\) is archimedean, then \(G^{LD}\) and \(G^{DL}\) are isomorphic [J. Lond. Math. Soc., II. Ser. 12, 320-322 (1976; Zbl 0333.06008)]. Here the author proves that the same holds if it is strongly projectable, i.e. each of its polars is a direct factor.
Reviewer: V.Novák (Brno)

MSC:
06F15 Ordered groups
20F60 Ordered groups (group-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] S. J. Bernau: The lateral completion of an arbitrary lattice group. J. Austral. Math. Soc. 19 (1975), 263-289. · Zbl 0314.06011
[2] S. J. Bernau: Lateral and Dedekind completion of archimedean lattice groups. J. London Math. Soc. 12 (1976), 320-322. · Zbl 0333.06008
[3] D. Byrd and T. J. Lloyd: A note on lateral completion in lattice ordered groups. J. London Math. Soc. 1 (1969), 358-362. · Zbl 0182.04802
[4] P. F. Conrad: Lateral completion of lattice ordered groups. Proc. London Math. Soc. 19 (1969), 444-480. · Zbl 0182.04803
[5] P. F. Conrad: The essential closure of an archimedean lattice group. Duke Math. J. 38 (1971), 151-160. · Zbl 0216.03104
[6] C. J. Everett: Sequence completion of lattice moduls. Duke Math. J. 11 (1944), 109-119. · Zbl 0060.06301
[7] L. Fuchs: Partially ordered algebraic systems. Pergamon Press, Oxford-London-New York-Paris, 1963. · Zbl 0137.02001
[8] J. Jakubík: Representations and extensions of \(\ell \)-groups. Czechoslovak Math. J. 13 (1963), 267-283.
[9] J. Jakubík: Orthogonal hull of a strongly projectable lattice ordered group. Czechoslovak Math. J. 28 (1978), 484-504. · Zbl 0391.06014
[10] J. Jakubík: Maximal Dedekind completion of an abelian lattice ordered group. Czechoslovak Math. J. 28 (1978), 611-631. · Zbl 0432.06012
[11] H. Nakano: Modern spectral theory. Tokyo, 1950. · Zbl 0041.23402
[12] A. G. Pinsker: Extended semiordered groups and spaces. Uchen. zapiski Leningrad. Gos. Ped. Inst. 86 (1949), 236-365.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.